16
[Ab2]
[Ab3]
[Ab4]
[Ab5]
[Ab6]
[Ab7]
[A-S]
[B-M]
[De]
[Epp]
[Jac]
[Hy]
[KZ]
[MZ]
[Zh]
VICTOR ABRASHKIN
V.A. Abrashkin, Ramification filtration of the Galois group of a local field. III, Izvestiya
RAN: Ser. Mat.
62
(1998), no. 5, 3-48; English trans!., Izvestiya: Mathematics
62,
no. 5,
857-900.
V.A. Abrashkin, A group-theoretical property of the ramification filtration, Izvestiya RAN:
Ser. Mat.
62
(1998), no. 6, 3-26; English trans!., Izvestiya: Mathematics
62
(1998), no. 6,
1073-1094.
V. Abrashkin, On a local analogue of the Grothendieck Conjecture, Int. J. Math.
11
(2000),
no. 1, 3-43.
V. Abrashkin, Towards explicit description of ramification filtration in the 2-dimensional
case, http:/ jwww.maths.dur.ac.ukjpurejpsjva-drf.ps, Preprint of Nottingham University
(2000), no. 00-01 (to appear in Proceedings of the Conference "Ramification theory of
arithmetic schemes" (Luminy 1999)).
V. Abrashkin, Characteristic p case of the Grothendieck Conjecture for 2-dimensionallocal
fields, http:/ jwww.maths.dur.ac.uk/purejpsjva-cont.ps, Preprint of Durham University
(2002), no. 06.
V. Abrashkin, Characteristic 0 case of the Grothendieck Conjecture for higher dimensional
local fields, (in preparation).
A. Abbes, T. Saito, Ramification of local fields with imperfect residue fields I,
arXiv:math.AG/0010103; 11 Oct 2000.
P. Berthelot, W. Messing, Theorie de Dieudonne Cristalline III: Theoremes d'Equivalence
et de Pleine Fidelite, The Grotendieck Festschrift (P.Cartier etc., eds.), A Collection of
Articles Written in Honor of 60th Birthday of Alexander Grothendieck, vol. 1, Birkhauser,
1990, p. 173-24 7.
P. Deligne, Les corps locaux de caracterisque p, limites de corps locaux de caracterisque 0.,
Representations des groups reductifs sur un corps local. Travaux en Cours., Paris:Hermann.
1984, p. 120-157.
H. Epp, Eliminating wild ramification, Invent. Math.
19
(1973), 235-249.
N. Jacobson, Basic Algebra, vo!. 2, W.H.Freeman and Company, 1980.
0. Hyodo, On the Hodge-Tate decomposition in the imperfect residue field case, J.Reine
Angew. Math. 365 (1986), 97-113.
M.V. Koroteev, LB. Zhukov, Elimination of wild ramification, Algebra i Analiz
11
(1999),
no. 6, 153-177; English trans!., St. Petersburg Math. J.
11
(2000).
A.I. Madunts, LB. Zhukov, Multidimensional complete fields: topology and other basic
constructions, Trudy S.-Peterb. Mat. Obshch (1995); English trans!., Amer. Math. Soc.
Trans!. (Ser.2) vol 165 (1995), 1-34.
I. Zhukov, On ramification theory in the imperfect residue field case, http:/ /arxiv.org/abs/
math.NT /0201238 (to appear in Proceedings of the Conference "Ramification theory of
arithmetic schemes" (Luminy 1999)).
STEKLOV MATH. INSTITUTE, GUBKINA 8, Moscow
117 966,
RUSSIA
Current address: Dept. Math., Sci. Laboratories, South Road, Durham, DH1 3LE, U.K.
E-mail address:
victor. abrashkin!Ddurham. ac. uk
Previous Page Next Page